On optimal algorithms for computing multiple singular integrals
Doklady Akademii Nauk, Tome 219 (1974) no. 1, pp. 15-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_1_a1,
author = {I. V. Boykov},
title = {On optimal algorithms for computing multiple singular integrals},
journal = {Doklady Akademii Nauk},
pages = {15--18},
year = {1974},
volume = {219},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_1_a1/}
}
I. V. Boykov. On optimal algorithms for computing multiple singular integrals. Doklady Akademii Nauk, Tome 219 (1974) no. 1, pp. 15-18. http://geodesic.mathdoc.fr/item/DAN_1974_219_1_a1/